MathSciNet Relay Station
MathSciNet bibliographic data
MR308905 (46 #8017) 49F10 (53A10)
Lawson, H. Blaine, Jr. The equivariant Plateau problem and interior regularity. Trans. Amer. Math. Soc. 173 (1972), 231–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement